# SDR IXXA07SMN166S

- Difficulty date: June 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FS 380 LONGERON 33RIGHT, RIGHT FORWARD FUSELAGE JUST AFT OF A-PIT DOOR OPENING. AVERAGE AND MAXIMUM RIVET SPACING EXCEEDED.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION AFTER CUT.  FABRICATED NEW SKIN, EXTERNAL, AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW FAA FORM 8110-3 NUMBER 07330 DATED 07-18-07, DRAWING SEMAN NUMBER ED 4570 REVISION "04" DATED 06-25-07, DC8 SRM 51-1-21, SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, FORM SEMAN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND SRM
